# SDR MALA976282

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41XJ
- Make and model: Saab SF340A
- Aircraft serial: 041
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Failed
- Location: Nlg Downlock
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN AND LOCKED INDICATION INOP.  FOLLOWED QRH PROCEDURES, NO HELP.  LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE LANDING GEAR DOWNLOCK ACTUATOR (P/N AIR 84612-2) (S/N 8700651) AND EXTENTION/RETRACTION ACTUATOR (P/N AIR 86414-1) (S/N LK8500260).  PERFORMED SYSYEM OPS CHECKS, OPS CHECKS GOOD, LEAKS CHECKS GOOD.
